Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark brown mucus from vagina, vaginal spotting. History of PCOS. Cause of concern?

Hi I am a 28year old with PCOS . I have been experiencing a dark brown mucus from my vagina which is quite thick. I don t actually have any periods,and even when my gynae has given me tablets I merely spot. The last spottin period I had was more than 4months ago. I am not pregnant as I am in a relationship with a female. Do I have good reason to be concerned?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
You should not be worried because you are under medication of PCOS and your periods have returned in the form of spotting(the lying of the uterus is reacting from medication) and the spotting is not red (to think that you have cervical or vaginal problem)
To exclude this problems you should do minimally a PAP smear.
Take care of your self
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor